# SDR GAIA9503

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47055
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Selector
- Part number: 5955996501
- Condition: Malfunctioned
- Location: Inst Panel
- Part time: 46,806 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YIP/OKC - FLT 511 - DURING APPROACH TO OKC, FLIGHT CREW DISCOVERED LANDING GEAR SELECTOR WOULD NOT MOVE DOWN.  ABNORMAL LANDING GEAR EXTENSION PROCEDURES WERE FOLLOWED AND THE GEAR WAS EXTENDED.  PRIOR TO CROSSING THE OUTER MARKER, THE LANDING GEAR SELECTOR WAS TRIED AGAIN AND MOVED TO THE DOWN POSITION. AN UNEVENTFUL LANDING WAS MADE.  THE LANDING GEAR SELECTOR WAS LUBRICATED AND A DRAIN LINE WAS REPOSITIONED, THE GEAR SELECTOR WAS OPERATED SEVERAL TIMES WITH NO BINDING. THE AIRCRAFT WAS NON-REVENUE FERRIED TO DFW AND A RETRACTION TEST WAS PERFORMED WITH NO DEFECTS NOTED, AIRCRAFT RETURNED TO SERVICE.  (X)
